# SDR QR9R20220329001

- Difficulty date: March 29, 2022
- Submitted: March 29, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 1972441
- Aircraft time: 1,594 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC4122
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YAW ACTUATOR FAILED IN FLIGHT. TROUBLESHOOTING REVEALED AFCS CONNECTOR PIN 17 28 VOLT SIGNAL NOT PRESENT. REMOVED AND REPLACED YAW SEMA IAW AMM 67-20-00, 4-8 & 4-14.
